Том 71
№ 11

All Issues

Dochviri I.

Articles: 1
Brief Communications (English)

Some comments on regular and normal bitopological spaces

Dochviri I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 12. - pp. 1720–1724

Some properties of regular and normal bitopological spaces are established. The classes of sets inheriting the bitopological properties of regularity and normality are found. A theorem on a finite covering of pairwise normal spaces is proved. We also study the behavior of individual multivalued mappings, taking the axioms of bitopological regularity and normality into account.